MAUDE Adverse Event Report: AV-VR-MENLO-PARK SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-VR-MENLO-PARK SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-55-040-120-P6
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.The investigation was unable to determine a conclusive cause for the reported failure to deploy.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, unspecified lesion.There was resistance deploying the last part of a 5.5 x 40 mm supera stent and it could not release from the 6f sheath so the sheath and stent were removed from the anatomy together.The procedure was completed with balloon angioplasty.There was no clinically significant delay in procedure and no adverse patient effects.There is no additional information at this time.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-VR-MENLO-PARK
abbott vascular
3885 bohannon drive
menlo park CA 94025
MDR Report Key6108158
Report Number2024168-2016-08021
Device Sequence Number287607
Product Code NIP
UDI-Device Identifier08975370026283
UDI-Public(01)08975370026283(17)180630(10)6071961
Combination Product (Y/N)N
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Catalogue NumberS-55-040-120-P6
Device Lot Number6071961
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2016
Initial Report FDA Received Date11/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR